# SDR 04252659

- Difficulty date: September 7, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN WITH OIL TEMP MSG.  OPENED DM2514110-1 IAW MEL 49-10-01 CAT C.
